Forum:

Results 1 to 3 of 3

Thread: Internal Vaginal Pain

  1. #1
    Junior Member Array
    Join Date
    Jul 2008
    Posts
    1

    Default Internal Vaginal Pain


    I have been having internal pain deep inside my vaginal. It feels like the walls are inflamed. It hurts to use a tampon. When I tried it felt like all of my insides were sore. Any idea what this is?

    It all started 3 months ago when I took antibiotics. Since then I have been taking difluan and using creams to try to get rid of the yeast infection my doctor said I had. Finally I had gotten everything to go away but no I am having this pain. It started a few days into my period and it was took uncomfortable to use tampons.

    Btw I am 29yo, have only had sex with one guy this entire year.

    The last time I went the doctor took some other cultures and gave me the cream form of flagyl.

    Anyone know what this might me?

    THANKS a bunch!

    L

  2. #2
    TEAM ADMIN Array CHANDLERS WISH's Avatar
    Join Date
    Mar 2008
    Posts
    22,994
    Blog Entries
    14

    Default

    That's a tough one, seems that you had a yeast infection and cleared it, usually obtained from lovely antibiotics, thanks we love that, but something is a-mis?

    It may be that there is another infection further inside, i suggest you go back to your Doctor and mention this, unfortunately you may need more antibiotics and the cycle continues.

    Love being a woman hey.

    CW
    PUT A LITTLE 'LIKE' IN MY SOUL!

  3. #3
    Junior Member Array
    Join Date
    Aug 2008
    Posts
    3

    Post

    I have also had this problem I had to take 3 lots of antibiotics about 2 months ago for an ear infection which did not clear and the burning in my vagina started after that I though it was thrush from the antibiotics and used Canesten a few times and it did not clear up. I also developed have an itchand discharge, I have had swabs taken which were clear. I thought I had damaged myself inside from the thrush treatment but it will still not clear up.
    As I am 50 and passed the menopause the doctor thinks it may be Vaginal Atrophy and I have been using vaginal moisturisers which do not help. I have tried everything but no sucess yet.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media